M. Bidaut-véron, Singularities of solutions of a class of quasilinear equations in divergence form, Nonlinear diffusion equations and their equilibrium states, pp.129-144, 1992.

M. Bidaut-véron, Removable singularities and existence for a quasilinear equation, Adv. Nonlinear Studies, vol.3, pp.25-63, 2003.

M. Bidaut-véron and H. Giacomini, A new dynamical approach of Emden-Fowler equations and systems, arXiv:1001.0562v2 [math, pp.15-1033, 2010.

M. Bidaut-véron and P. Grillot, Singularities in elliptic systems with absorption terms, Ann. Scuola Norm. Sup. Pisa CL. Sci, pp.28-229, 1999.

M. Bidaut-véron and P. Grillot, Asymptotic behaviour of elliptic systems with mixed absorption and source terms, Asymtotic Anal, vol.19, pp.117-147, 1999.

M. Bidaut-véron, M. Garcia-huidobro, and C. Yarur, Large solutions of elliptic systems of second order and applications to the biharmonic equation, Discrete and continuous dynamical. systems, pp.32-411, 2012.

M. Bidaut-véron and S. Pohozaev, Nonexistence results and estimates for some nonlinear elliptic problems, Journal d'Analyse Math??matique, vol.12, issue.3, pp.1-49, 2001.
DOI : 10.1007/BF02788105

M. Bidaut-véron and L. Véron, Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, Inventiones Mathematicae, vol.5, issue.1, pp.489-539, 1991.
DOI : 10.1007/BF01243922

L. Ambrosio and E. Mitidieri, A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic equations, Advances in Math, pp.967-1020, 2010.

J. Davila, L. D. Goubet, and S. Martinez, Boundary blow-up solutions of cooperative systems, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.5, pp.1767-1791, 2009.
DOI : 10.1016/j.anihpc.2008.12.003

G. Dal-maso, F. Murat, L. Orsina, and A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa, pp.28-741, 1999.

A. Farina and J. Serrin, Entire solutions of completely coercive quasilinear elliptic equations, Journal of Differential Equations, vol.250, issue.12, pp.4367-4408, 2011.
DOI : 10.1016/j.jde.2011.02.007

J. García-melián, R. Letelier-albornoz, and J. Sabina-de-lis, The solvability of an elliptic system under a singular boundary condition, Proc. Roy. Soc. Edinburgh, pp.136-509, 2006.
DOI : 10.1017/S0308210500005047

J. García-melian and J. Rossi, Boundary blow-up solutions to elliptic systems of competitive type, Journal of Differential Equations, vol.206, issue.1, pp.156-181, 2004.
DOI : 10.1016/j.jde.2003.12.004

J. García-melián, Large solutions for an elliptic system of quasilinear equations, Journal of Differential Equations, vol.245, issue.12, pp.3735-3752, 2008.
DOI : 10.1016/j.jde.2008.04.004

B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Communications on Pure and Applied Mathematics, vol.28, issue.4, pp.525-598, 1981.
DOI : 10.1002/cpa.3160340406

J. B. Keller, On solutions of ??u=f(u), Communications on Pure and Applied Mathematics, vol.62, issue.4, pp.503-510, 1957.
DOI : 10.1002/cpa.3160100402

T. Kilpelainen and J. Maly, Degenerate elliptic equations with measure data and non linear potentials, Ann. Scuola Norm. Sup. Pisa, vol.19, pp.591-613, 1992.

T. Kilpelainen and J. Maly, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Mathematica, vol.172, issue.1, pp.137-161, 1994.
DOI : 10.1007/BF02392793

T. Kilpelainen and X. Zhong, Growth of entire A-subharmonic functions, Ann. Acad. Sci. Fennic Math, vol.28, pp.181-192, 2003.

E. Mitidieri and S. Pohozaev, Non existence of positive solutions for quasilinear elliptic problems on R N, Proc. Steklov Institute of Math, pp.186-216, 1999.

R. Osserman, ), Pacific Journal of Mathematics, vol.7, issue.4, pp.1641-1647, 1957.
DOI : 10.2140/pjm.1957.7.1641

J. Serrin, Local behavior of solutions of quasi-linear equations, Acta Mathematica, vol.111, issue.0, pp.247-302, 1964.
DOI : 10.1007/BF02391014

J. Serrin, Isolated singularities of solutions of quasi-linear equations, Acta Mathematica, vol.113, issue.0, pp.219-240, 1965.
DOI : 10.1007/BF02391778

J. Serrin and H. Zou, Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities, Acta Mathematica, vol.189, issue.1, pp.79-142, 2002.
DOI : 10.1007/BF02392645

N. Trudinger, On harnack type inequalities and their application to quasilinear elliptic equations, Communications on Pure and Applied Mathematics, vol.24, issue.4, pp.721-747, 1967.
DOI : 10.1002/cpa.3160200406

J. L. Vazquez, An a priori interior estimate for the solutions of a nonlinear problem representing weak diffusion, Nonlinear Anal, pp.95-103, 1981.

L. Véron, Semilinear elliptic equations with uniform blowup on the boundary, J. Anal. Math, vol.59, pp.2-250, 1992.

J. L. Vazquez and L. Véron, Removable singularities of some strongly nonlinear elliptic equations, Manuscripta Mathematica, vol.14, issue.no 2, pp.129-144, 1980.
DOI : 10.1007/BF01316972

M. Wu and Z. Yang, Existence of boundary blow-up solutions for a class of quasilinear elliptic systems with critical case, Applied Mathematics and Computation, vol.198, issue.2, pp.574-581, 2008.
DOI : 10.1016/j.amc.2007.08.074